# SDR WWQ2008F00002

- Difficulty date: August 1, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N995GG
- Make and model: Gulstm GIV
- Aircraft serial: 1074
- Engine: Rroyce TAY6118
- System (JASC): 8010 · Engine Cranking
- Part: Gear
- Part number: YU10352
- Condition: Worn
- Location: Rt Starter
- Part time: 9,182 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FAILED TO START, FOUND THAT THE STARTER WAS BAD. DURING THE STARTER REPLACEMENT, NOTICED ABNORMAL WEAR ON THE ENGINE GEAR BOX STARTER GEAR. CONTACTED ENGINEERING DEPARTMENTS TO AS FOR LIMITATIONS. AFTER ENGINEERING DEPARTMENTS REVIEWED PICTURES, THEY DETERMINED THAT THE STARTER GEAR BOX GEAR REQUIRED FURTHER EVALUATIONS.  SPECIAL FLIGHT PERMIT (FERRY FLIGHT) AND FLEW THE AC FOR FURTHER EVALUATION.  ENGINEERS DETERMINED STARTER GEAR IN THE GEAR BOX REQUIRED REPLACEMENT.  A RENTAL ENGINE IS BEING INSTALLED AND ENGINE SN 16257 GEAR BOX STARTER WILL BE REPLACED.  (K)
